A 24-year-old member asked:
After two surgeries i have to take b12 shots monthly but still have no energy. amount of sleep and diet seem unrelated. can my humira (adalimumab) be causing this?
1 doctor answer • 6 doctors weighed in
Family Medicine 24 years experience
Yes it can: Humira (adalimumab) can cause "lack of energy" feeling, but not very common. I assume that you had gastric surgeries? Since you food intake is significantly reduced after the surgeries, this can itself cause the lack-of-energy feeling for quite some time until you body has the time to readjust.
Also, thyroid dysfunction as well as depression can cause this feeling ..So, onsult your doc..
Created for people with ongoing healthcare needs but benefits everyone.
6k viewsReviewed >2 years ago
Last updated Dec 17, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.